Alert archive / Kentucky / Tornado Warnings in 2008

Tornado Warning 11, NWS Paducah, KY

January 8, 20084 counties in Kentucky

NWS Paducah, KY issued this tornado warning at Jan 8, 2008, 5:08 PM CST for 4 counties in Kentucky. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 8, 2008, 5:08 PM CST (23:08 UTC)
Expired
Jan 8, 2008, 5:45 PM CST
In force
37 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon

Counties Daviess County, KY, Hopkins County, KY, McLean County, KY, Webster County, KY

The radar

The Evansville,IN radar (KVWX), 87 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 8, 1:26 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.1 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2008-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2008-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 426 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1036 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
426 m²/s²
0-3 km storm-relative helicity
368 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KPAH 082309
TORPAH
KYC059-107-149-233-082345-
/O.NEW.KPAH.TO.W.0011.080108T2308Z-080108T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
508 PM CST TUE JAN 8 2008

THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY HAS ISSUED A

* TORNADO WARNING FOR...
  DAVIESS COUNTY IN NORTHWEST KENTUCKY
  NORTHEASTERN HOPKINS COUNTY IN NORTHWEST KENTUCKY
  MCLEAN COUNTY IN NORTHWEST KENTUCKY
  EASTERN WEBSTER COUNTY IN NORTHWEST KENTUCKY

* UNTIL 545 PM CST.

* AT 505 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR VANDETTA...
  MOVING NORTHEAST AT 55 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
CALHOUN...MASONVILLE AND PHILPOT.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

LAT...LON 3771 8686 3769 8685 3756 8704 3747 8714
      3737 8742 3749 8753 3779 8712 3778 8710
      3790 8697 3791 8693 3788 8690 3784 8691
      3784 8687 3776 8682
TIME...MOT...LOC 2308Z 234DEG 48KT 3748 8743

$$
2 follow-up statements
000 
WWUS53 KPAH 082321
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
520 PM CST TUE JAN 8 2008

KYC107-233-082330-
/O.CAN.KPAH.TO.W.0011.000000T0000Z-080108T2345Z/
WEBSTER KY-HOPKINS KY-
520 PM CST TUE JAN 8 2008

...THE TORNADO WARNING FOR NORTHEASTERN HOPKINS AND EASTERN WEBSTER
COUNTIES IN NORTHWEST KENTUCKY IS CANCELLED...

LAT...LON 3771 8686 3769 8685 3756 8704 3746 8715
      3746 8717 3760 8738 3779 8712 3778 8710
      3790 8697 3791 8693 3788 8690 3784 8691
      3784 8687 3776 8682
TIME...MOT...LOC 2320Z 234DEG 48KT 3757 8726

$$

KYC059-149-082345-
/O.CON.KPAH.TO.W.0011.000000T0000Z-080108T2345Z/
DAVIESS KY-MCLEAN KY-
520 PM CST TUE JAN 8 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR NORTHERN
MCLEAN AND DAVIESS COUNTIES IN NORTHWEST KENTUCKY...

AT 516 PM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS STORM WAS
LOCATED NEAR POVERTY...MOVING NORTHEAST AT 55 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OWENSBORO... 
MASONVILLE AND PHILPOT.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

LAT...LON 3771 8686 3769 8685 3756 8704 3746 8715
      3746 8717 3760 8738 3779 8712 3778 8710
      3790 8697 3791 8693 3788 8690 3784 8691
      3784 8687 3776 8682
TIME...MOT...LOC 2320Z 234DEG 48KT 3757 8726

$$
000 
WWUS53 KPAH 082328
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
527 PM CST TUE JAN 8 2008

KYC149-082337-
/O.CAN.KPAH.TO.W.0011.000000T0000Z-080108T2345Z/
MCLEAN KY-
527 PM CST TUE JAN 8 2008

...THE TORNADO WARNING FOR NORTHERN MCLEAN COUNTY IN NORTHWEST
KENTUCKY IS CANCELLED...

LAT...LON 3771 8686 3769 8685 3756 8704 3765 8732
      3779 8712 3778 8710 3790 8697 3791 8693
      3788 8690 3784 8691 3784 8687 3776 8682
TIME...MOT...LOC 2327Z 234DEG 48KT 3769 8718

$$

KYC059-082345-
/O.CON.KPAH.TO.W.0011.000000T0000Z-080108T2345Z/
DAVIESS KY-
527 PM CST TUE JAN 8 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR DAVIESS
COUNTY IN NORTHWEST KENTUCKY...

AT 522 PM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS STORM WAS
LOCATED NEAR PANTHER...MOVING NORTHEAST AT 55 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
OWENSBORO...MASONVILLE AND PHILPOT.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

LAT...LON 3771 8686 3769 8685 3756 8704 3765 8732
      3779 8712 3778 8710 3790 8697 3791 8693
      3788 8690 3784 8691 3784 8687 3776 8682
TIME...MOT...LOC 2327Z 234DEG 48KT 3769 8718

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Jan 8, 12:41 PM CST, 4 hours 27 minutes earlier.

Area forecast discussion, Jan 8, 12:41 PM CST, 4 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PADUCAH KY
1241 PM CST TUE JAN 8 2008

.UPDATE...
INTERIM ISSUANCE TO HANDLE PROJECTED SEVERE/SENSIBLE WEATHER
TRENDS THIS AFTERNOON AND TONIGHT.

&&

.DISCUSSION...
/PLEASE REFER TO STORM PREDICTION CENTER FOR SEVERE WEATHER WATCH
AND MESOSCALE WEATHER DISCUSSIONS/
ADJUSTED CURRENT SHORT TERM ZONE PACKAGE MORE IN LINE WITH THE
12KM NAM AND 13KM RUC FOR TEMPERATURES...DEWPOINTS AND WINDS
THROUGH TONIGHT. SOME MANUAL ADJUSTMENT WAS MADE TO THESE FIELDS
THIS AFTERNOON AND THROUGH 03Z /9PM TUESDAY/...AS THERE WAS A
SLIGHT OVER ESTIMATION OF MOISTURE AND WARMTH TO THE
NORTHWEST...AND A LITTLE UNDERESTIMATION OVER SWRN IN...WESTERN KY.

ADDED SEVERE WORDING TO REMAINDER OF WFO PAH FORECAST AREA
HIGHLIGHTED BY SPC DAY ONE OUTLOOK AND SEVERE WEATHER ELEMENT
PROBABILITY AREAS...TAPERING OFF THE MENTION OF SEVERE WEATHER
AFTER 03Z TONIGHT. ADDITIONAL UPDATES WILL BE MADE AS SEVERE
WEATHER WARRANTS THIS AFTERNOON.

&&

.AVIATION...
FROPA EXPECTED LATE THIS AFTERNOON/EARLY THIS EVENING...WITH
CONVECTION ALONG AND AHEAD OF THE BOUNDARY. WILL CARRY A CONVECTIVE
POTENTIAL IN THE TAFS THROUGH APPROX 23-01Z TIME FRAME...THEN
SWITCH WINDS AROUND TO 270/320 DEG POST FROPA...AND GRADUALLY
DECREASE SPEEDS OVERNIGHT. SCT MVFR TO BRIEF IFR CONDITIONS EXPECTED
WITH SKY COVER AND VSBYS BOTH IN AND OUTSIDE OF CONVECTION ZONES.
GUSTY SSW WINDS WILL PERSIST AHEAD OF THE COLD FRONT. CONDITIONS
WILL BECOME VFR BEHIND THE FRONT.

&&

.PREV DISCUSSION... /ISSUED 107 AM CST TUE JAN 8 2008/

DISCUSSION...
PAH FA CENTERS NEW SWODY1 SLGT RISK AS APPROACHING COLD FRONT
COEXISTS WITH HIGH SHEAR/IMPRESSIVE WIND FIELDS AND AMPLE MOISTURE
WITH SURFACE TDS IN 50S. INSTABILITY WILL BE THE KEY AS UPPER TROF
PUSHES FRONT INTO REGION LATER TODAY...THE UPPER/SURFACE LOWS
FILLING A LITTLE AS THEY DO SO. STILL 60KT 850 MB WINDS COINCIDENT
WITH UPPER VORT MAX ROUNDING TROF AND SURFACE FRONTAL PASSAGE
WILL MAKE SQUALL LINE/BOWING DAMING WINDS PRIMARY SVR THREAT
DURING 18-00Z TIME FRAME ESP. LOCALLY HEAVY RAIN THREAT OTHERWISE
ALTHOUGH THE MODELS SWEEP THE FRONT THRU RAPIDLY ON THESE POWERFUL
WINDS SO WIDESPREAD FLOODING NOT ANTICIPATED EVEN WITH SOME TRAINING.

NAM IS STILL THE QUICKEST MODEL WITH FROPA BY 03Z...WHILE GFS HAS
BEEN PRETTY CONSISTENT WITH 06Z PASSAGE. WELL KEEP
PERSISTENCE/COLLAB BLEND STRATEGY GOING AND LEAN MORE TOWARD THE
GFS SOLUTION.

AFTER A BRIEF REPRIEVE WED IN THE POST FRONTAL AIRMASS...THE FLOW
BACKS AND MOISTURE RETURNS LATE WED NIGHT-THURSDAY...PARTICULARLY
SERN MOST PTNS REGION. HAVE INTRODUCED LATE WED NIGHT POP PER
COLLAB W/LMK TO BLEND WITH EXISTING THU POPS...WHICH WERE ONLY
SLIGHTLY MODIFIED.

CONTINUED GFS PURCHASE MEANS A LEAN TOWARD ITS MAV MOS IN
GENERAL...THOUGH MET MOS NOT FAR OFF.

AVIATION...
MID LEVEL CLOUDS WILL GRADUALLY SPREAD ACROSS THE REGION AHEAD OF
MAIN AREA OF SHOWER/TSTMS AND LOWER CLOUDS.  LEADING EDGE OF SHOWERS
AND STORMS WILL REACH KCGI AFTER 11Z...SPREADING VERY SLOWLY
EASTWARD ACROSS THE REGION THROUGH THE MORNING HOURS.  CIGS OF
OVC020-025 LIKELY WITH SHOWERS AND STORMS...WITH BKN-OVC010
POSSIBLE.  SOUTH WINDS OF 15 TO 20 KTS WITH GUSTS TO 30S KTS WILL
CONTINUE INTO TUESDAY.  GUSTS TO OVER 40S KTS WILL BE POSSIBLE WITH
STORMS...WITH VISIBILITIES DOWN TO A MILE OR LESS AT TIMES.  SEVERE
STORMS WITH WINDS OVER 60KTS AND LARGE HAIL ARE ALSO POSSIBLE.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.

&&

SHORT/LONG TERM...SMITH
AVIATION...CN
Hazardous weather outlook, Jan 8, 4:39 PM CST, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
439 PM CST TUE JAN 8 2008

ILZ087-090-091-094-INZ081-082-085>088-KYZ001>022-091100-
GALLATIN-POPE-HARDIN-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-WARRICK-
SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-
439 PM CST TUE JAN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA AND WESTERN KENTUCKY.

.DAY ONE...TONIGHT

A SLIGHT RISK FOR SEVERE THUNDERSTORMS CONTINUES THROUGH THIS
EVENING FOR SOUTHWEST INDIANA...ALL OF WEST KENTUCKY AND A SMALL
PART OF EXTREME SOUTHEAST ILLINOIS. THE PRIMARY WEATHER HAZARDS
ARE ISOLATED TORNADOES...DAMAGING WINDS AND HAIL...AS WELL AS
LOCALLY HEAVY RAIN...WHICH MAY CAUSE FLOODING.

THE THREAT FOR SEVERE WEATHER SHOULD DIMINISH MARKEDLY AFTER
MIDNIGHT. HOWEVER...SMALL CREEKS AND STREAMS MAY CONTINUE TO
REMAIN ABOVE BANKFULL OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL STILL BE NEEDED THROUGH THIS
EVENING IN SOUTHWEST INDIANA AND WEST KENTUCKY. IN
ADDITION...REPORTS OF HEAVY RAINFALL AND FLOODING IS ENCOURAGED.

ILZ075>078-080>086-088-089-092-093-MOZ076-086-087-100-107>112-114-
091100-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-UNION IL-JOHNSON-ALEXANDER-
PULASKI-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-RIPLEY-
BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
439 PM CST TUE JAN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS AND SOUTHEAST MISSOURI.

.DAY ONE...TONIGHT

A SLIGHT RISK OF SEVERE THUNDERSTORMS CONTINUES THROUGH THE EARLY
EVENING...GENERALLY EAST OF AN ANNA...MOUNT VERNON ILLINOIS LINE.
THE PRIMARY HAZARDS WILL BE DAMAGING THUNDERSTORM WIND GUSTS AND HAIL.

LOCALLY HEAVY RAINFALL FROM EARLIER THUNDERSTORMS WILL STILL KEEP
SMALL STREAMS AND CREEKS AT OR ABOVE BANKFULL THROUGH MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TONIGHT AND BEYOND.

SMITH

In the hours before

Local storm report, Jan 8, 3:46 PM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
346 PM CST TUE JAN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     FLOOD            SHAWNEETOWN             37.71N 88.17W
01/08/2008                   GALLATIN           IL   EMERGENCY MNGR

            STANDING WATER ON MAJOR HIGHWAYS AND NUMEROUS SECONDARY
            ROADS THROUGHOUT GALLATIN COUNTY.

&&

RLS
Local storm report, Jan 8, 4:12 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
412 PM CST TUE JAN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     TSTM WND GST     GRAND RIVERS            37.01N 88.24W
01/08/2008  E60 MPH          LIVINGSTON         KY   LAW ENFORCEMENT

            ALSO, 0.25 INCH DIAMETER HAIL REPORTED AT THE
            INTERSECTION OF I-245 AND KY HWY 453

&&

RLS
Local storm report, Jan 8, 4:20 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
420 PM CST TUE JAN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     HAIL             EVANSVILLE              37.98N 87.54W
01/08/2008  E1.75 INCH       VANDERBURGH        IN   BROADCAST MEDIA

            REPORTED AT THE UNIVERSITY OF SOUTHERN INDIANA WHICH IS
            ON THE WEST SIDE OF THE CITY OF EVANSVILLE.

&&

RLS
Local storm report, Jan 8, 4:25 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
425 PM CST TUE JAN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     FUNNEL CLOUD     EVANSVILLE              37.98N 87.54W
01/08/2008                   VANDERBURGH        IN   EMERGENCY MNGR

            REPORTED ALOFT OVER CENTRAL HIGH SCHOOL IN THE NORTHERN
            PART OF THE CITY OF EVANSVILLE.

&&

RLS
Local storm report, Jan 8, 4:30 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
430 PM CST TUE JAN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     FLOOD            EVANSVILLE              37.98N 87.54W
01/08/2008                   VANDERBURGH        IN   TRAINED SPOTTER

            WATER OVER LYNCH ROAD,BETWEEN HWY 41 AND OAK HILL ROAD.
            THE ROAD IS IMPASSIBLE.

&&

RLS
Local storm report, Jan 8, 4:49 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
449 PM CST TUE JAN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     1 W INGLESIDE           37.12N 88.92W
01/08/2008                   BALLARD            KY   TRAINED SPOTTER

            NUMEROUS POWER POLES SNAPPED OFF AT GROUND LEVEL IN A ONE
            QUARTER TO ONE HALF MILE PATH OF DAMAGE.

&&

RLS

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 3:05 PM CSTTornado WarningPAHCarlisle, Hickman19 min
Jan 8, 3:14 PM CSTTornado WarningPAHGraves33 min
Jan 8, 3:24 PM CSTTornado WarningPAHCrittenden, Livingston36 min
Jan 8, 3:30 PM CSTTornado WarningPAHHenderson, Union30 min
Jan 8, 3:36 PM CSTTornado WarningPAHLivingston, McCracken, Marshall39 min
Jan 8, 3:55 PM CSTTornado WarningPAHHenderson, Union35 min
Jan 8, 4:07 PM CSTTornado WarningPAHCaldwell, Crittenden, Lyon38 min
Jan 8, 4:12 PM CSTTornado WarningPAHCalloway, Graves48 min

Nearby

Tornado Warnings in Kentucky, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.